О проективных инвариантах плоских кривых третьего порядка
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 19 (2003) no. 19, pp. 48-52 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{VSGTU_2003_19_19_a37,
     author = {I. S. Logunov},
     title = {{\CYRO} {\cyrp}{\cyrr}{\cyro}{\cyre}{\cyrk}{\cyrt}{\cyri}{\cyrv}{\cyrn}{\cyrery}{\cyrh} {\cyri}{\cyrn}{\cyrv}{\cyra}{\cyrr}{\cyri}{\cyra}{\cyrn}{\cyrt}{\cyra}{\cyrh} {\cyrp}{\cyrl}{\cyro}{\cyrs}{\cyrk}{\cyri}{\cyrh} {\cyrk}{\cyrr}{\cyri}{\cyrv}{\cyrery}{\cyrh} {\cyrt}{\cyrr}{\cyre}{\cyrt}{\cyrsftsn}{\cyre}{\cyrg}{\cyro} {\cyrp}{\cyro}{\cyrr}{\cyrya}{\cyrd}{\cyrk}{\cyra}},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {48--52},
     year = {2003},
     volume = {19},
     number = {19},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a37/}
}
TY  - JOUR
AU  - I. S. Logunov
TI  - О проективных инвариантах плоских кривых третьего порядка
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2003
SP  - 48
EP  - 52
VL  - 19
IS  - 19
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a37/
LA  - ru
ID  - VSGTU_2003_19_19_a37
ER  - 
%0 Journal Article
%A I. S. Logunov
%T О проективных инвариантах плоских кривых третьего порядка
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2003
%P 48-52
%V 19
%N 19
%U http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a37/
%G ru
%F VSGTU_2003_19_19_a37
I. S. Logunov. О проективных инвариантах плоских кривых третьего порядка. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 19 (2003) no. 19, pp. 48-52. http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a37/

[1] Andreev E. M., Vinberg E. B., Elashvili A. G., “Orbity naibolshei razmernosti poluprostykh lineinykh grupp Li”, Funkts. analiz i ego pril., 1:4 (1967), 3–7 | MR | Zbl

[2] Manturov O. V., “Odnorodnye prostranstva i invariantnye tenzory”, Problemy geometrii, Itogi nauki i tekhniki, 18, ed. N. M. Ostianu, VINITI, M., 1986, 105–142 | MR

[3] Smogorzhevskii A. S., Stolova E. S., Spravochnik po teorii ploskikh krivykh tretego poryadka, Fizmatgiz, M., 1961 | MR

[4] Springer T., Teoriya invariantov, Mir, M., 1981 | MR